Закажите звонок

Отправить
×

Спасибо!

Ваша заявка успешно отправлена. В ближайшее время с Вами свяжется наш специалист.
×

List of publications for

×

European Science Review, Issue 1-2/2015

Nonlinear diophantine equation to generate prime numbers

DOI: https://doi.org/10.29013/ESR-15-1.2-24-25

Pages: 24 - 25

Authors: Drushinin V. V.

Abstract: We have created a new non-linear Diophantine equation with two unknowns for the generation of large prime numbers. We gave examples of receipt of such numbers.

Keywords: primes, the Diophantine equation.

Bibliography:
1. Druzhinin V. V. The Determinant Criteria for Divisibility, – 2012, – Sarov, Russia, – P. 24.